Skip to Main content Skip to Navigation
Journal articles

Stabilized finite element formulations for shells in a bending dominated state

Abstract : We consider the design of finite element methods for the Naghdi shell model in the case when the deformation is bending dominated. Two formulations based on stabilizing techniques are introduced and it is proved that they are stable, hence free from locking. The theoretical estimates are confirmed by numerical benchmark studies.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00839735
Contributor : Dominique Chapelle <>
Submitted on : Saturday, June 29, 2013 - 5:30:36 PM
Last modification on : Monday, January 13, 2020 - 5:36:13 PM

Links full text

Identifiers

Collections

Citation

Dominique Chapelle, Rolf Stenberg. Stabilized finite element formulations for shells in a bending dominated state. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 1998, 36 (1), pp.32-73. ⟨10.1137/S0036142996302918⟩. ⟨hal-00839735⟩

Share

Metrics

Record views

134